When can a simple sinus infection become something worse? Took bactrim (sulfamethoxazole and trimethoprim) for 7 days, now excruciating headaches and awful smell in my nose.
Smell concerning. The symptoms you describe are almost always the sign of something serious, especially after just completing a course of antibiotics. Consult an ENT for a thorough evaluation.
Decongestants . Nasal decongestants can be quite addicting and can make things worse in some cases. See an ENT doc if your symptoms persist for a definitive diagnosis.
Sinus Infection. Sinus infections are not always "simple". Causes can be a combination of bacteria, allergies, viruses, deviated septums, gerd, broken noses, polyps, tumors, foreign bodies, fungal infections, dental abscesses or fractures, hypothyroidism, lupus, sarcoidosis, diabetes and parasites. For more information see our website www.Nwnasalsinus.Com.
I have sinus infection have been on bactrim (sulfamethoxazole and trimethoprim) ds after 3 days I got dizzy for about 10-15 min. Took terbutaline 2.5 and abuterol 2 hrs before b/p 126/62?
I have a sinus infection and just started Bactrim (sulfamethoxazole and trimethoprim) DS yesterday. I've been reading all the negative reviews. Worried about side effects. Is Bactrim (sulfamethoxazole and trimethoprim) ok?
Usually no problem. It indeed can be alarming to read lists of drug side effects. But for Bactrim, (sulfamethoxazole and trimethoprim) most of them are rare and few are permanent or dangerous. The vast majority of people who take it have no probem at all. And your doctor wouldn't have prescribed it unless she believed it would be more helpful than harmful. But recheck with the doctor if you remain concerned. Read more...
Got prescriptiong for bactrim (sulfamethoxazole and trimethoprim) for sinus infection reading the side effects makes me nervous, should I be?
Be aware that. Side effects are "potential". It doesn't mean that you will suffer from all of the described problems. Read more...